Mathematische Annalen

, Volume 258, Issue 2, pp 183–200 | Cite as

A nonvanishing theorem for the cuspidal cohomology of SL2 over imaginary quadratic integers

  • Fritz Grunewald
  • Joachim Schwermer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Borel, A.: Cohomology of arithmetic groups. In: Proc. Int. Congress Math. Vancouver, Vol. I, pp. 435–442. Vancouver, 1974Google Scholar
  2. 2.
    Borel, A.: Introduction aux groupes arithmétiques. Paris: Hermann 1969Google Scholar
  3. 3.
    Borel, A.: Stable real cohomology of arithmetic groups. II. In: Progress in Mathematics, volume in honor of Y. Matsushima (to appear)Google Scholar
  4. 4.
    Borel, A., Wallach, N.: Continuous cohomology, discrete subgroups and representations of reductive groups. Annals of Mathematical Studies, Vol.94. Princeton: Princeton University Press 1980Google Scholar
  5. 5.
    Cartan, H.: Fonctions automorphes et séries de Poincaré. J. Anal. Math.6, 169–175 (1958)Google Scholar
  6. 6.
    DeGeorge, D., Wallach, N.: Limit formulas for multiplicities inL 2Γ/G). Ann. Math.107, 133–150 (1978)Google Scholar
  7. 7.
    DeGeorge, D., Wallach, N.: Limit formulas for multiplicities inL 2(Γ/G). II. The tempered spectrum. Ann. Math.109, 477–495 (1979)Google Scholar
  8. 8.
    Gelfand, I.M., Graev, M.I., Vilenkin, N.Y.: Generalized functions, Vol. 5. New York, London: Academic Press, 1966.Google Scholar
  9. 9.
    Grunewald, F., Mennicke, J.: Some 3-manifolds arising from (ℤ[i]). Arch. Math.35, 275–291 (1980)Google Scholar
  10. 10.
    Grunewald, F., Helling, H., Mennicke, J.: SL2 over complex quadratic number fields. I. Algebra i Logica17, 512–580 (1978)Google Scholar
  11. 11.
    Grunewald, F., Schwermer, J.: Free non-abelian quotients of SL2 over orders of imaginary quadratic number fields. J. Algebra69, 298–304 (1981)Google Scholar
  12. 12.
    Grunewald, F., Schwermer, J.: Arithmetic quotients of hyperbolic 3-space, cusp forms and link complements. Duke Math. J.48, 351–358 (1981)Google Scholar
  13. 13.
    Guichardet, A.: Cohomologie des groupes topologiques et des algèbres de Lie. Textes Mathématiques, Vol. 2. Paris: CEDIC 1980Google Scholar
  14. 14.
    Harder, G.: On the cohomology of discrete arithmetically defined groups. In: Proc. of the Int. Colloq on Discrete Subgroups of Liegroups and Applications to Moduli, pp. 129–160. Bombay, 1973. Oxford: Oxford University Press 1975Google Scholar
  15. 15.
    Harder, G.: On the cohomology of SL2(O). In: Lie groups and their representations. Proc. of the Summer School on Group Repres. pp. 139–150. London: Hilger 1975Google Scholar
  16. 16.
    Harder, G.: Period integrals of cohomology classes which are represented by Eisenstein series. To appear in: Proc. of the Conference on Automorphic Forms, Tata Institute, Bombay, 1979Google Scholar
  17. 17.
    Harish-Chandra: Automorphic forms on semisimple Lie groups. Lecture Notes in Mathematics, Vol. 62. Berlin, Heidelberg, New York: Springer 1968Google Scholar
  18. 18.
    Hasse, H.: Vorlesungen über Zahlentheorie, 2. Aufl. Grundlehren der mathematischen Wissenschaften, Bd. 59. Berlin, Göttingen, Heidelberg, New York: Springer 1964Google Scholar
  19. 19.
    Raghunathan, M.S.: Discrete subgroups of Lie groups. Ergebnisse der Mathematik, Bd. 68. Berlin, Heidelberg, New York: Springer 1972Google Scholar
  20. 20.
    Riley, R.: A quadratic parabolic group. Math. Proc. Camb. Phil. Soc.77, 277–288 (1975)Google Scholar
  21. 21.
    Schwermer, J.: A note on link complements and arithmetic groups. Math. Ann.249, 107–110 (1980)Google Scholar
  22. 22.
    Serre, J.-P.: Le problème des groupes de congruence pour SL2. Ann. Math.92, 489–527 (1972)Google Scholar
  23. 23.
    Serre, J.-P.: Cohomologie des groupes discrets. In: Prospects in mathematics, pp. 77–168. Annals of Mathematical Studies, Vol. 70. Princeton: Princeton University Press 1970Google Scholar
  24. 24.
    Swan, R.: Generators and relations for certain special linear groups. Adv. Math.6, 1–77 (1971)Google Scholar
  25. 25.
    Thurston, W.: The geometry and topology of 3-manifolds. Mimeographed notes, Princeton University 1978Google Scholar
  26. 26.
    Wallach, N.:L 3-automorphic forms and cohomology classes on arithemetic quotients of SU(p, q). Bull. Am. Math. Soc. (N.S.) (to appear)Google Scholar
  27. 27.
    Wallach, N.: On the constant term of a square integrable automorphic form. To appear in: Proc. of the Conference on Operator Algebras. Roumania, August, 1980Google Scholar
  28. 28.
    Wielenberg, N.: The structure of certain subgroups, of the Picard group. Math. Proc. Camb. Phil. Soc.84, 427–436 (1978)Google Scholar
  29. 29.
    Zimmert, R.: Zur SL2 der ganzen Zahlen eines imaginär-quadratischen Zahklörpers. Invent. Math.19, 73–82 (1973)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Fritz Grunewald
    • 1
  • Joachim Schwermer
    • 2
    • 3
  1. 1.Sonderforschungsbereich Theoretische Mathematik, UniversitätBonnGermany
  2. 2.Mathematisches Institut der UniversitätBonn 1Germany
  3. 3.The Institute for Advanced StudyPrincetonUSA

Personalised recommendations